# SDR 96UAL900147

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7262U
- Make and model: Boeing 727222
- Aircraft serial: 21409
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT HATCH EXTERNAL LIGHT INOPERATIVE.  REPLACED POWER SUPPLY DUE TO BATTERY CONNECTION TERMINAL BROKEN OFF.
